Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 39, Issue 4, 2003
Metadata
 

On the General Hodge Conjecture for Abelian Varieties of CM-type
Fumio Hazama
pp. 625–655
Abstract | Full-Text PDF (283 KB) | Metadata

Integral Representation for Borel Sum of Divergent Solution to a Certain Non-Kowalevski Type Equation
Kunio Ichinobe
pp. 657–693
Abstract | Full-Text PDF (311 KB) | Metadata

The Multiple Zeta Value Algebra and the Stable Derivation Algebra
Hidekazu Furusho
pp. 695–720
Abstract | Full-Text PDF (291 KB) | Metadata

Uhlenbeck Spaces for A2 and Affine Lie Algebra sln
Michael Finkelberg, Dennis Gaitsgory and Alexander Kuznetsov
pp. 721–766
Abstract | Full-Text PDF (490 KB) | Metadata

Spiral Traveling Wave Solutions of Nonlinear Diļ¬€usion Equations Related to a Model of Spiral Crystal Growth
Toshiko Ogiwara and Ken-Ichi Nakamura
pp. 767–783
Abstract | Full-Text PDF (207 KB) | Metadata

A Remark on the Fast Gauss Transform
Kenta Kobayashi
pp. 785–796
Abstract | Full-Text PDF (140 KB) | Metadata

Bernstein Polynomials of a Smooth Function Restricted to an Isolated Hypersurface Singularity
Tristan Torrelli
pp. 797–822
Abstract | Full-Text PDF (301 KB) | Metadata